# SDR SWIA201436102

- Difficulty date: January 13, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 26,880 hours, 22,126 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR IS CHAFED ON FWD SIDE.  C-CHECK REPLACED 2 DAMAGED FILLER ON RT MLG DOOR ON FWD EDGE IAW REO PN 601R-52-82-102-1 & 601R-52-82-016-4.
